Doctors Lounge - Pharmacy Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Pharmacy & Drug Topics
Question: injection question
|Cman34677 - Tue Jun 07, 2005 8:50 pm||
I got a shot in the deltoid about 2 weeks ago and about 3inch space on my bicep is now numb to the touch.I can only get the numb feeling when im touching it or shaving it.Its not like when your hands tingle from sleeping on them all night.I noticed it that night when my wife was rubbing my arm. A friend said he thought it might be nerve damge but wasnt sure.It doesnt hurt ive gotten shots in the delts and arms since this happened with no problems what so ever.It just kinda bugs the hell out of me.My concern was i have some scar tissue in that arm from having alot of shots over the years. but i have not gotten any shots in my biceps in about 3 months becuase of it.I was going to give them a break.I was worried that the knot from the scar tissue might be restricting something but I don't understand why it would now and it didnt 3 months ago when the knot was worst from injections.The knot has went down a lot since then.I got a vein going up my arm and thats where the spot is numb to the touch right on top of my bicep.If you could shed some light on my problem i would appreciate very much.
p.s. the shots are HRT
|Theresa Jones, RN - Wed Jun 08, 2005 7:00 am||
You may view my response to your other post.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.